# SDR CA001122010

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727-25
- Aircraft time: 79,303 hours
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Restrictor Valve
- Part number: D9798
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT INTO YEG THE NR 1 ENGINE OIL PRESSURE BEGAN FLUCTUATING BETWEEN 0-35 PSI. IMMEDIATELY FOLLOWING THIS INDICATION THE LOW OIL PRESSURE BYPASS LIGHT ILLUMINATED. ENGINE WAS SHUT DOWN. TROUBLE SHOOTING REVEALED RESTRICTOR GOING TO OIL PRESSURE INDICATION SYSTEM FAILED. ALSO REPLACE OIL PRESSURE RELIEF VALVE. THE ENGINE WAS GROUND RUN AT HIGH POWER SETTING FOR 45 MINUTES WITH NO FURTHER INDICATIONS PROBLEMS. THE AIRCRAFT HAS OPERATED FROM YEG TO YWG TO YHM TO YWG WITHOUT ANY FUTHER PROBLEMS. THE COMPANY HAS CONSIDERED IT A DEFINITE FIX..
